ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





DOI: 10.23671/VNC.2017.3.7262

Nonclosed Archimedean Cones in Locally Convex Spaces

Gutman, A. E. , Emel'yanov E. Yu. , Matyukhin A. V.
Vladikavkaz Mathematical Journal 2015. Vol. 17. Issue 3.
The problem is stated of describing the class of locally convex spaces which include nonclosed Archimedean cones. Some results are presented in the course of solving the problem.
Keywords: Archimedean ordered vector space, locally convex space, weak topology, cone, wedge
Language: Russian Download the full text  
For citation: †Gutman A. E., Emel'yanov E. Yu., Matyukhin A. V.† Nonclosed Archimedean Cones in Locally Convex Spaces. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol.17, no. 3, pp.36-43. DOI 10.23671/VNC.2017.3.7262
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт